# SDR FDEA201607252613

- Difficulty date: July 25, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 54,428 hours, 24,203 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N4002
- Part serial: A10623
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD NR 1 SLAT T/E WEDGE DELAMINATED.  REPLACED NUMBER 1 SLAT IAW 27-81-02
